# SDR DALA2022110107065

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 53,857 hours, 28,029 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3127 - SOCK ODOR VERY STRONG AFTER APU START AND APU BLEED AIR/PACKS ON IN COCKPIT. CORRECTIVE ACTION: PERFORMED PACK BURNOUT AND REPLACED CABIN FILTERS. 9387296)
